# SDR CA011001004

- Difficulty date: September 8, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 30,630 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: HC324B0017000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC LEAK REVEALED A CRACKED FLARE ON THE HYDRAULIC LINE BETWEEN THE NR 1 ANTI-SKID VALVE AND A TEE FITTING.
